# SDR HNAA2011021500015

- Difficulty date: January 17, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 53,231 hours, 60,016 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 1010816M
- Condition: Shorted
- Location: Row 4 Df
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN CABIN, RETURNED TO FIELD.  ISOLATED ODOR TO DEFECTIVE PSU AT ROW 4DF.  PERFORMED SURROUNDING AREA INSP.  NO DEFECTS.  R & R PSU.  OPS CHECKED GOOD.
